# SDR COMA9560592

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Part number: 2100140003
- Condition: Binding
- Location: Lt Eng
- Part time: 2,650 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT ENGINE POWER LEVER IS BINDING AND CANNOT BE MOVED TO REVERSE THRUST POSITION.  REPLACED THE THROTTLE CONTROL GEARBOX.
